Explicit relaxation of a variational problem in optimal design

Robert Kohn, Gilbert Strang

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)211-214
Number of pages4
JournalBulletin of the American Mathematical Society
Volume9
Issue number2
DOIs
StatePublished - 1983

Fingerprint

Variational Problem
Optimal design

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Explicit relaxation of a variational problem in optimal design. / Kohn, Robert; Strang, Gilbert.

In: Bulletin of the American Mathematical Society, Vol. 9, No. 2, 1983, p. 211-214.

Research output: Contribution to journalArticle

@article{8700b4a4519540b7ae7a04800764e311,
title = "Explicit relaxation of a variational problem in optimal design",
author = "Robert Kohn and Gilbert Strang",
year = "1983",
doi = "10.1090/S0273-0979-1983-15158-3",
language = "English (US)",
volume = "9",
pages = "211--214",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Explicit relaxation of a variational problem in optimal design

AU - Kohn, Robert

AU - Strang, Gilbert

PY - 1983

Y1 - 1983

UR - http://www.scopus.com/inward/record.url?scp=84968487542&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968487542&partnerID=8YFLogxK

U2 - 10.1090/S0273-0979-1983-15158-3

DO - 10.1090/S0273-0979-1983-15158-3

M3 - Article

AN - SCOPUS:84968487542

VL - 9

SP - 211

EP - 214

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 2

ER -